# SDR SWAA2018071023352

- Difficulty date: July 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 20,259 hours, 8,705 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355C000101
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, STABILIZER TRIM INOP.  R&R STABILIZER TRIM MOTOR PER MM.
